MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2025, it was reported by an arthrex subsidiary employee via sems-07117911 that an ar-6410 main pump tubing membrane was crushed and it didn't work normally.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0140-eor0_fmt_en-us.Pump tubing for use with the arthrex arthroscopy pumps.Section iv.All tubing caution: prior to each use, it is important to check the setup of the pump to ensure proper function.The most likely cause for the reported failure can be attributed to user error of the device due to improper unplugging and plugging of the connector into the dualwave¿ arthroscopy fluid management system, creating a sleeve collapse and pressure failure on the pump.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23682463
Report Number1220246-2025-05285
Device Sequence Number15948572
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)250701(17)300630(10)82511610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Device Lot Number82511610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown